phototoxic response to drugs
Has anyone come across phototoxic reactions to drug's. This is a drug that makes one photosensitive while exposed to UVA ray's.
These reactions can cause severe sunburns' and are misdiagnosed as NORMAL sunburn's due to many physician's not recognising that the burn's have occured because of the drug and NOT because one was exposed to the sun.
There is a mjor difference between these burns in that they create DNA mutations', where as the aptosis process ( Shedding of skin in normal burns) get's confused and allows mutations to take over creating skin cancer at a very fast rate,as opposed to those whom were burned with normal UVR ray's.
There is so much mis-diagnosis in this area I am calling out to all who have seen sun-burns' occur in a very short time due to these photosensitive medications.
If anyone has a story to add or suspect you have run across this in your faciilty...please post a response .
Thanks in advance.